Panadol Night 20 Tablets

Brands: Panadol

9.30

Panadol Night is specially formulated for the night time relief of: Colds & Flu symptoms, Muscular aches & pains, Backache, Headache, Toothache, Period pain.

Availability: In stock

Description

– Relieves night time pain
– Reduces temperature
– Aids restful sleep

These tablets contain paracetamol (an analgesic) which is a painkiller that relieves aches and pains in the body. Panadol night is an antipyretic, which reduces the body’s temperature when you have a fever, it also contains diphenhydramine hydrochloride that is an antihistamine, which treats cold and flu congestion and gives you a restful sleep while trying to heal.

What are the ingredients?
Each tablet contains Paracetamol 500 mg and Diphenhydramine hydrochloride 25mg. Also contains lactose.

How To Use:
For bedtime use only.
Swallow Panadol Night with or without water.

Maximum order of 2 packers per transaction.

See leaflet for further information.

Reviews

Rated 0 out of 5
(0 customer reviews)

Reviews

There are no reviews yet.

Be the first to review “Panadol Night 20 Tablets”

Your email address will not be published. Required fields are marked *

Shopping Cart
Scroll to Top